Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Rogaine Use For 5 Days....concerned About Side Effects

Discussion in 'Women's General Hair Loss Discussions' started by 7680, Jan 13, 2019.

  1. 7680

    7680 Member

    Joined:
    Aug 23, 2018
    Messages:
    39
    Likes Received:
    5
    Dislikes Received:
    0
    Hello All,

    After much debate and becoming desperate to do SOMETHING, I started the 5% foam last week. I am noticing some blurry vision, which I have read is a rare side effect. I can’t say that my heart is racing or beating irregularly, but I am more aware of it. Obviously, I am very concerned. I did apply to the sides of my head, where I am thinning (vs just on top). Any advice/thoughts from others? Has anyone experienced skin wrinkling/dark circles under eyes? This is not off to a good start.....
    Thank you
     
    sunlit likes this.
  2. eggplant

    eggplant Established Member

    Joined:
    Nov 21, 2014
    Messages:
    145
    Likes Received:
    17
    Dislikes Received:
    0
    I didn't have skin wrinkling and I already have dark circles, but I have heard that wrinkles are a common side effect. I have had dizziness, blurred vision and very bad headaches though, especially soon after I started. I was using 2.5% twice daily and switched to 5% once daily which helped with the side effects.
     
    sunlit likes this.
  3. 7680

    7680 Member

    Joined:
    Aug 23, 2018
    Messages:
    39
    Likes Received:
    5
    Dislikes Received:
    0
    Thanks eggplant. I may try it again, just on top vs sides. Perhaps I applied/absorbed too much.....although the blurry vision is a well-documented side effect. There are certainly alot of negatives to consider, re downsides to the drug
     
  4. jj5643

    jj5643 New Member

    Joined:
    Sep 19, 2016
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    I tried Rogaine in 2016 for a few months. I had the dread shed and swear I think I aged overnight. I developed creases under my eyes and I think I lost some fat in my face. I was almost like the aging that was supposed to happen to me over time, sped up. I stopped immediately. I know a lot of women don't experience changes in their face and I sometimes wonder if it really was the Rogaine. My advice is to be very careful and pay lots of attention to how you look before and when you first start.
     
  5. 7680

    7680 Member

    Joined:
    Aug 23, 2018
    Messages:
    39
    Likes Received:
    5
    Dislikes Received:
    0
    I haven’t tried it again. Too many risks. It sure is an awful feeling to do absolutely nothing though....knowing that things are only going to get worse
     
  6. ksmon48

    ksmon48 New Member

    Joined:
    Jun 5, 2014
    Messages:
    6
    Likes Received:
    1
    Dislikes Received:
    0
    I started waking up with huge bags under my eyes and couldn't figure out why. Then I considered what I was doing differently and the only answer was I had started using Rogaine. So of course the first thing I did was Google it. Sure enough there were many others who developed bags, wrinkling, and/or dark circles under their eyes while using Rogaine. Once I quit using it the bags went away. Rogaine has helped many people but, for me, the potential benefits are not worth the side effects.
     
    sunlit likes this.

Share This Page